MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; MODULAR STEMS, WITH MALE TAPER

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; MODULAR STEMS, WITH MALE TAPER
Model Number 15-8522/58
Medical Device Problem Codes Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient required revision surgery due to loosening of femoral stem.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
The patient required revision surgery due to loosening of femoral stem.

Brand Name
MEGASYSTEM-C
Common Device Name
MODULAR STEMS, WITH MALE TAPER
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16590435
Report Number3004371426-2023-00012
Device Sequence Number14686849
Product Code KRO
UDI-Device Identifier04026575383856
UDI-Public04026575383856
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number15-8522/58
Device Catalogue Number15-8522/58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight143 KG